# SDR SWAA2022072733306

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 51,677 hours, 34,766 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB AFT FLAP PREVIOUS REPAIR DELAM- REQUIRES R/R / [01] REMOVED AND REPLACED THE RH OB AFT FLAP PER AMM 27-51-21.;[02] C/W RII
